# SDR SWIA201540720

- Difficulty date: January 30, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 22,173 hours, 20,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE HAVE BEEN PREVIOUS REPAIRS TO THE AFT BAGGAGE BAY BULKHEAD, BS 621, LBL 27.50. IT HAS BEEN SCRATCHED IN THE CENTER BY A SCREW.  C-CHECK, RO 2/10/15, REMOVED DAMAGE AND INSTALLED A NEW FABRICATED DOUBLER TO THE AFT BAGGAGE BAY BULKHEAD, FS621, LBL 27.50 REF REO PRESSURE CHECK GOOD REF AMM.  COMPLIED WITH ST 51-900-1003.
